Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 3:40 PM MDT for Grant County, Morton County, Sioux County, North Dakota. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2014, 3:40 PM MDT (21:40 UTC)
- Expired
- Jul 21, 2014, 4:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 81 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:08 PM MDT | HAIL 1 | Porcupine, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 12:09 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS53 KBIS 212140
SVRBIS
NDC037-059-085-212245-
/O.NEW.KBIS.SV.W.0087.140721T2140Z-140721T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 545 PM CDT/445 PM MDT/
* AT 337 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF CARSON TO 11 MILES EAST OF
MORRISTOWN...AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHIELDS AROUND 405 PM MDT.
SELFRIDGE AROUND 525 PM CDT.
SOLEN AROUND 530 PM CDT.
FORT YATES AROUND 545 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ST. GERTRUDE...RALEIGH...
PORCUPINE AND BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4595 10171 4640 10162 4647 10066 4594 10062
4594 10089
TIME...MOT...LOC 2139Z 269DEG 27KT 4636 10137 4596 10147
HAIL...1.75IN
WIND...70MPH
$$
AYD/COOP2 follow-up statements
200
WWUS53 KBIS 212207
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
507 PM CDT MON JUL 21 2014
NDC037-059-085-212245-
/O.CON.KBIS.SV.W.0087.000000T0000Z-140721T2245Z/
GRANT ND-MORTON ND-SIOUX ND-
507 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX...
SOUTHEASTERN MORTON AND SOUTHEASTERN GRANT COUNTIES UNTIL 545 PM
CDT/445 PM MDT/...
AT 506 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF SOLEN TO 10 MILES SOUTHWEST OF
SELFRIDGE...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
SELFRIDGE AROUND 520 PM CDT.
SOLEN AROUND 525 PM CDT.
FORT YATES AROUND 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4596 10153 4639 10146 4647 10066 4594 10062
4594 10089
TIME...MOT...LOC 2207Z 270DEG 29KT 4636 10099 4596 10109
HAIL...1.75IN
WIND...70MPH
$$
AYD780
WWUS53 KBIS 212225
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM CDT MON JUL 21 2014
NDC037-059-085-212245-
/O.CON.KBIS.SV.W.0087.000000T0000Z-140721T2245Z/
GRANT ND-MORTON ND-SIOUX ND-
525 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX...
SOUTHEASTERN MORTON AND EAST CENTRAL GRANT COUNTIES UNTIL 545 PM
CDT/445 PM MDT/...
AT 525 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOLEN TO 6 MILES SOUTHEAST OF SELFRIDGE...MOVING EAST
AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
FORT YATES AROUND 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4595 10135 4641 10127 4647 10066 4594 10062
4594 10089
TIME...MOT...LOC 2226Z 270DEG 30KT 4637 10073 4597 10084
HAIL...1.50IN
WIND...70MPH
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:40 PM MDT, 0 minutes earlier.
Area forecast discussion, Jul 21, 3:40 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 440 PM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 440 PM CDT MON JUL 21 2014 SCALED OFF A FEW WESTERN COUNTIES FROM TORNADO WATCH NUMBER 426...AND WILL LIKELY BE ABLE TO TRIM SOME MORE NEXT HOUR. LINE OF ROBUST CONVECTION CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL NORTH DAKOTA. REPORTS OF 70 MPH WINDS AND HAIL AS LARGE AS BASEBALLS HAVE BEEN REPORTED WEST OF BISMARCK AND MANDAN. THESE STORMS WILL IMPACT LOCATIONS FROM GARRISON SOUTH TO THE SOUTH DAKOTA BORDER. ADDITIONAL CONVECTION ACROSS THE NORTH AS THUS FAR REMAINED SUB-SEVERE. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 SEVERE WEATHER OPERATIONS IN PROGRESS WITH A TORNADO WATCH IN EFFECT FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA EXCEPT FOR DIVIDE AND WILLIAMS COUNTIES. THE 18Z KBIS SOUNDING SHOWS 153 J/KG OF CIN WITH 3692 J/KG OF CAPE. TEMPERATURES HAVE COOLED IN THE 700MB TO 500MB LAYER SINCE 12Z. PWATS HAVE INCREASED FROM 1.19 TO 1.33. POTENTIAL WIND GUSTS/WINDEX IS AT 54KT. FULLY EXPECT CIN EROSION THROUGH THE AFTERNOON WITH AN INCREASE IN COVERAGE AND INTENSITY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES FOR CONVECTION IN THE FORECAST UNTIL SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1053 AM CDT MON JUL 21 2014 THUNDERSTORMS ACROSS THE WESTERN TERMINALS WILL CONTINUE TO DEVELOP TOWARD THE CENTRAL TERMINALS OF KBIS/KMOT BETWEEN 21Z AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051. && UPDATE...NH SHORT TERM...KS LONG TERM...SCHECK AVIATION...KS
Hazardous weather outlook, Jul 21, 2:18 PM MDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 318 PM CDT MON JUL 21 2014 NDZ004-012-222030- BOTTINEAU-MCHENRY- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. A TORNADO WATCH IS IN EFFECT UNTIL EARLY MONDAY EVENING. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. TORNADOES...LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ048-050-051-222030- LA MOURE-MCINTOSH-DICKEY- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ002-003-005-010-011-013-017>023-025-031>037-040>047-222030- BURKE-RENVILLE-ROLETTE-MOUNTRAIL-WARD-PIERCE-MCKENZIE-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX-EMMONS-LOGAN- 318 PM CDT MON JUL 21 2014 /218 PM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-009-222030- DIVIDE-WILLIAMS- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON BUT SHOULD REMAIN NON SEVERE. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS KS
In the hours before
Local storm report, Jul 21, 2:20 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
320 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 4 NE NEW ENGLAND 46.58N 102.81W
07/21/2014 M1.75 INCH HETTINGER ND TRAINED SPOTTER
&&
CORRECTED LOCATION
MMATHEWSSpecial weather statement, Jul 21, 2:50 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUL 21 2014 NDZ010>012-018-019-021-212145- DUNN-MCHENRY-MCLEAN-MERCER-MOUNTRAIL-WARD- 350 PM CDT MON JUL 21 2014 ...STRONG THUNDERSTORMS APPROACHING THE MINOT AREA... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF DES LACS TO MCKENZIE BAY RECREATION AREA...AND MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS. THUNDERSTORMS WILL BE NEAR... MAKOTI AROUND 355 PM CDT. MINOT AND THE STATE FAIRGROUNDS AROUND 400 PM CDT. DEERING AROUND 420 PM CDT. BURLINGTON AROUND 425 PM CDT. DES LACS AND MINOT AIR FORCE BASE AROUND 445 PM CDT. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4756 10184 4749 10248 4841 10151 4844 10090 TIME...MOT...LOC 2047Z 215DEG 39KT 4815 10146 4763 10230 SCHECK
Local storm report, Jul 21, 3:09 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
409 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 5 N GLEN ULLIN 46.89N 101.83W
07/21/2014 E60 MPH MORTON ND TRAINED SPOTTER
&&
NHEINERTLocal storm report, Jul 21, 3:11 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 12 S DICKINSON 46.71N 102.79W
07/21/2014 STARK ND TRAINED SPOTTER
ESTIMATED 65 MPH WINDS. CROPS LAYED OVER. PEA SIZED
HAIL. TOTAL RAINFALL 1.20 INCHES.
&&
KSIMOSKOLocal storm report, Jul 21, 3:15 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 10 N NORTH LEMMON 46.09N 102.16W
07/21/2014 E2.75 INCH ADAMS ND PUBLIC
A LOT OF QUARTER SIZE HAIL WITH A FEW BASEBALLS
&&
NHEINERTLocal storm report, Jul 21, 3:32 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
432 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 3 E HEBRON 46.90N 101.98W
07/21/2014 E70 MPH MORTON ND PUBLIC
ESTIMATED WINDS AND TORRENTIAL RAIN BETWEEN MILE
MARKERS 122 AND 106 ON I-94
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:54 PM MDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 20, 11:29 PM MDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 12:18 AM MDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 1:21 AM MDT | Special Weather Statement | BIS | Bottineau, Renville | 39 min |
| Jul 21, 2:12 AM MDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 3:09 AM MDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 11:36 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 12:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 54 min |
| Jul 21, 12:09 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 66 min |
| Jul 21, 12:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 2:27 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 63 min |
| Jul 21, 2:35 PM MDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 2:50 PM MDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 2:56 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 3:16 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 3:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 3:46 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 3:57 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 3:59 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 31 min |
| Jul 21, 4:33 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 4:59 PM MDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 5:08 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.